# SDR REX2008F00059

- Difficulty date: November 15, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N8432A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7432
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM KDTW THE R REV UNLOCKED MSG ILLUMINATED.  THE FLIGHT CREW PERFORMED THE QRH AND DECLARED AN EMERGENCY.  THE ACFT WAS ROUTED BACK TO KDTW WHERE AN OTHERWISE UNEVENTFUL APPROACH AND LANDING WAS MADE.  MX INSPECTED THE ACFT AND DEFERRED THE RT THRUST REVERSER.  THE ACFT WAS RELEASED FOR SERVICE.
